default-icon
Need to delay periods by 4 days
Hi doctor. Please sharemail the dosage required to delay periods. My periods will come on 22nd and I want to delay it for 4 days. A friend has suggested it to me. Some say 2 medicines per day to be taken,some say 1 per day. Please confirm
15178 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

HELLO, TABLET PRIMOLUTE N ONE AT NIGHT THREE DAYS BEFORE N CONTINUE. TILL YOU WANT TO POSTPONE. AS SOON AS YOU STOPPED THE PILL WITHDRAWAL BLEEDING IS THEIR IN 48-72HOURS. O.K BYE.
Answered
Flag this Answer
Flag this answer
4/5 people found this helpful
Was this answer helpful?

This question featured in :

Can fibroids cause delayed periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.